# SDR HALA2010021600063

- Difficulty date: February 16, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 69,366 hours, 31,301 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 41801104
- Condition: Inoperative
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - DURING CRUISE FLT RIGHT ENG OIL PRESS NOT DISPLAYED.  ALL ENG PARAMETERS NORMAL NO "OIL PRESS: LT NOR EICAS MSG.  REMOVED AND REPLACED THE OIL PRESSURE TRANSMITTER IAW 79-32-01.  LEAK CHECK GOOD, OIL PRESSURE NORMAL.  OK FOR SERVICE.
